Join Over 140,000 Subscribers at The People's Pharmacy

Each week we send two free email newsletters with breaking health news, prescription drug information, home remedies and a preview of our award-winning radio show. Join our mailing list and get the information you need to make confident choices about your health.

  1. CJ
    Reply

    After taking Mirapex for a few months, my thick hair has become very thin on top. My hair stylist noticed it also. Is this a side effect?

  2. cml
    Reply

    Could Mirapex cause pure white hair to turn dark gray? What else might cause that to happen?

  3. sherri
    Reply

    Can mirapex be used to treat cyclothymia/bipolar II/depression?
    PEOPLE’S PHARMACY RESPONSE: THIS IS AN “OFF-LABEL” USE, BUT THERE ARE SOME STUDIES SUGGESTING IT MIGHT HELP IN THE HANDS OF AN EXPERIENCED PSYCHIATRIST.
    Pramipexole in psychiatry: a systematic review of the literature.
    Aiken CB.
    J Clin Psychiatry. 2007 Aug;68(8):1230-6. Review.

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted.